Painful intercourse after NON HD chemo treatment

I am 23, I was diagnosed with non hodgkin lymphoma 3 years ago...i am currently all good, all is well. however, now having sex with my husband is very painful, it's like being a virgin all over again, actually worse than i remember losing my virginity. i have tried a few over the counter medications and i only found one that was working well but it had bad side effects. i had clumping that was not attractive during sex because it would get everywhere. i am really at my witts end and it's really affecting my relationship. Does anyone have any ideas? I have looked into meds from a gyno but those meds have a side affect of ovarion cancer! i'm not trying to increase my risks lol.

thank you

Amber

Comments

  • allmost60
    allmost60 Member Posts: 3,178
    Web site
    Hi Amber,
    You might want to check out this web site and see if it gives you some answers to your questions. It's the National Cancer Institute-Chemotherapy and you-Side effects and ways to manage them. Here is the web site:
    www.cancer.gov/cancertopics/chemotherapy-and-you/page7
    I'm sorry your having these problems at such a young age. Hope this info helps a little.
    Best wishes...Sue (FNHL-2-3A-6/10)
  • dixiegirl
    dixiegirl Member Posts: 1,043 Member
    Amber
    Amber, I am sorry you are having trouble, but I too have the same issue with sex. I had radiation to my left groin and it seems like it completely fried my insides. Sex is now extremely painful for me. The only thing I can tell you is keep trying different lubricants until you find one that works for you.

    Talk to your doctor also, see if they can give you any other suggestions. You didn't say what kind of treatments you've had.

    I hope things get better for you soon.

    Take care,
    Beth
  • amberneeley
    amberneeley Member Posts: 2
    dixiegirl said:

    Amber
    Amber, I am sorry you are having trouble, but I too have the same issue with sex. I had radiation to my left groin and it seems like it completely fried my insides. Sex is now extremely painful for me. The only thing I can tell you is keep trying different lubricants until you find one that works for you.

    Talk to your doctor also, see if they can give you any other suggestions. You didn't say what kind of treatments you've had.

    I hope things get better for you soon.

    Take care,
    Beth

    I had r-chop
    I had r-chop chemotherapy...6 rounds

    thanks to everyone for all the suggestions :-) i will keep all in my prayers.